Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Auto-Backlund transformations and special integrals for differential-delay Painlevé hierarchies

Autor
Fedorov, Y.; Ruiz, M.; Pickering, A.
Tipus d'activitat
Article en revista
Revista
Communications in nonlinear science and numerical simulation
Data de publicació
2014-10-01
Volum
19
Número
10
Pàgina inicial
3462
Pàgina final
3468
DOI
https://doi.org/10.1016/j.cnsns.2014.03.027 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/23511 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S1007570414001531 Obrir en finestra nova
Resum
The six Painleve equations have attracted much interest over the last thirty years or so. More recently many authors have begun to explore properties of higher-order versions of both these equations and their discrete analogues. However, little attention has been paid to differential-delay Painleve equations, i.e., analogues of the Painleve equations involving both shifts in and derivatives with respect to the independent variable, and even less to higher-order analogues of these last. In the cu...
Citació
Fedorov, Y.; Ruiz, M.; Pickering, A. Auto-Backlund transformations and special integrals for differential-delay Painlevé hierarchies. "Communications in nonlinear science and numerical simulation", 01 Octubre 2014, vol. 19, núm. 10, p. 3462-3468.
Paraules clau
Differential-delay Painleve Hierarchies, Monodromy Preserving Deformation, Rational Coefficients, Equations
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants